# SDR CA081016009

- Difficulty date: October 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 5,413 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19019566401
- Condition: Defective
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT FAIL MESSAGE ON FLAP 5 SELECTION ON APPROACH. CREW CARRIED OUT A MISSED APPROACH, QRH WAS FOLLOWED AND LANDED UNEVENTFULLY ON SECOND TRY. SLAT HARNESS REPLACED, OPS TEST CARRIED OUT IAW AMM 27-80-00-710-801A, NO FAULTS NO EICAS MESSAGES.
